# SDR 2006FA0001159

- Difficulty date: November 17, 2006
- Submitted: December 11, 2006
- Operation: General aviation
- Aircraft: N46WC
- Make and model: Braero BAE1251000
- Aircraft serial: 259028
- Engine: Pwa PW305
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: SC402
- Part serial: 1AK23
- Condition: Failed
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THREE FUEL BOOST PUMPS IN OVERHAULED CONDITION, SAME PN, ORDERED FROM THE SAME VENDOR HAVE FAILED AFTER SHORT TIME ON SAME AIRCRAFT USED ON LT AND RT SIDES.  1) FUEL BOOST PUMP OVERHAULED CONDITION SN 11A557 FAILED 5/24/06 AFTER 247 HOURS.  2) FUEL BOOST PUMP OVERHAULED CONDITION SN 9AU160 FAILED 5/11/06 AFTER 232 HOURS.  3) FUEL BOOST PUMP OVERHAULED CONDITION SN 1AK23 FAILED 11/17/06 AFTER 157 HOURS.  (K)
